Viscosity solutions for monotone systems of second-Order elliptic pdes

Hitoshi Ishii, Shigeaki Koike

Research output: Contribution to journalArticle

66 Citations (Scopus)
Original languageEnglish
Pages (from-to)1095-1128
Number of pages34
JournalCommunications in Partial Differential Equations
Volume16
Issue number6-7
DOIs
Publication statusPublished - 1991 Jan 1
Externally publishedYes

Fingerprint

Monotone Systems
Elliptic PDE
Viscosity Solutions
Viscosity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Viscosity solutions for monotone systems of second-Order elliptic pdes. / Ishii, Hitoshi; Koike, Shigeaki.

In: Communications in Partial Differential Equations, Vol. 16, No. 6-7, 01.01.1991, p. 1095-1128.

Research output: Contribution to journalArticle

@article{f0eb808f93b442469afc00e62e199df5,
title = "Viscosity solutions for monotone systems of second-Order elliptic pdes",
author = "Hitoshi Ishii and Shigeaki Koike",
year = "1991",
month = "1",
day = "1",
doi = "10.1080/03605309108820791",
language = "English",
volume = "16",
pages = "1095--1128",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "6-7",

}

TY - JOUR

T1 - Viscosity solutions for monotone systems of second-Order elliptic pdes

AU - Ishii, Hitoshi

AU - Koike, Shigeaki

PY - 1991/1/1

Y1 - 1991/1/1

UR - http://www.scopus.com/inward/record.url?scp=0010851810&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010851810&partnerID=8YFLogxK

U2 - 10.1080/03605309108820791

DO - 10.1080/03605309108820791

M3 - Article

VL - 16

SP - 1095

EP - 1128

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 6-7

ER -